# SDR SIMA201806052006

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000703
- Aircraft time: 1,281 hours, 850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR CEILING EMERGENCY LIGHT WAS INOPERATIVE AT ROWS 9 - 10 DURING A TEST.   REMOVED AND REPLACED THE  EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01.  PERFORMED AN OPS TEST IAW AMM 33-50-01, THEN PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-50-00. ALL OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
